# SDR AALA201904199006

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 30,235 hours, 11,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS EMERGENCY EXIT NOT ARMED LIGHT WILL NOT ILLUMINATE WHEN TESTED. MAINTENANCE REPLACED THE EMERGENCY EXIT NOT ARMED LIGHT IAW SWPM 20-84-15. OPS CHECK GOOD.
